A relation between the area of a set and the length of its boundary
Matematičeskie zametki, Tome 1 (1967) no. 6, pp. 657-658
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_6_a4,
author = {N. V. Rao},
title = {A relation between the area of a set and the length of its boundary},
journal = {Matemati\v{c}eskie zametki},
pages = {657--658},
year = {1967},
volume = {1},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_6_a4/}
}
N. V. Rao. A relation between the area of a set and the length of its boundary. Matematičeskie zametki, Tome 1 (1967) no. 6, pp. 657-658. http://geodesic.mathdoc.fr/item/MZM_1967_1_6_a4/